MathSciNet Relay Station
MathSciNet bibliographic data
MR222962 (36 #6012) 60.65
Darling, D. A.; Erdős, P. On the recurrence of a certain chain. Proc. Amer. Math. Soc. 19 1968 336–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement